# SDR IXXA0200123S

- Difficulty date: August 26, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 80,111 hours, 32,890 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 80,111 hours, 32,890 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS DETECTED ON THE FUSELAGE UPPER FORWARD CORNER OF THE FORWARD SERVICE DOOR CUT OUT.  REPAIR ACCOMPLISHED, REMOVED DAMAGE, FABRICATION AND INSTALLATION OF REPAIR FILLER, DOUBLER AND TRIPLER IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL AND DRAWING R12-R03.
